Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Amphetamine overdose - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions

User :   hello
Doctor :   Hi
Doctor :  
How can I help you?
User :   I need some answers, as I have done a stupid mistake 4 weeks ago
User :   and now I suffer the consequenzes
User :   I have done an overdose then, and now I have palpitations and feel like my heart stops beating (even if it's not true)
User :   I have some chest pain, and weird feelings in my body
User :   what shall I do?
Doctor :  
may I know what you had taken?
User :   oh yes, I've taken amphetamines
User :   I went immediately to the emergency, they injected some fluid in my veins, then I was fine, had depressions thereafter, and after a few days I felt normal again, and later these frightening symptoms started
Doctor :   Okay

Doctor :   Did you go for your counseling
Doctor :  
as it cures most of your symptoms

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor